The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Kodai Mathematical Journal
( Vol. 15 NO.2 / (1992))
Nonlinear Ergodic Theorems of Almost-Orbits of Non-Lipschitzian Semigroups
Tae-Hwa Kim,
Pages. 296-309
Abstract In this paper, we shall establish the weak convergence and nonlinear ergodic theorems for reversible semigroups of weakly asymptotically nonexpansive type in Banach spaces.
Contents 1. Introduction
2. Fixed point theorem
3. Weak convergence
4. Ergodic theorems
Key words Weak convergence, nonlinear ergodic theorem, almost-orbit, weakly asymptotically nonexpansive type, asymptotic center
Mathmatical Subject Classification 47H10